# SDR SWIA201335394

- Difficulty date: November 18, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 40,153 hours, 57,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR EMERGENCY LIGHTS DO NOT ILLUMINATE.  FLT 6457 REPLACED FWD FLOOR EMERGENCY TRACK LIGHT ASSEMBLY.
